MAUDE Adverse Event Report: MIO¿; UNO INSET II 60/6 SC1 BLUE MCAN

MIO¿; UNO INSET II 60/6 SC1 BLUE MCAN
Model Number MMT-943A600
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Hyperglycemia (1905)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in (b)(6).On 22-aug-2021, it was reported that the patient's infusion set's tubing detached close to the site while the patient was sleeping, the insulin was leaking and the same issue occurred on (b)(6) 2021 as well.Therefore, the patient experienced nausea, thirst, dizziness, headache, fatigue, lack of appetite, difficulty in waking up and had ketone levels.The site location was patient's abdomen, and the pump was in her pocket.Moreover, the infusion had been used for one day.Reportedly, the infusions were not stored, or used, in a place where they might have been exposed to extreme temperatures and humidity.There was no stress or pull on the tubing and the pump was not dropped with the set connected to patient's body.Currently, the patient's blood glucose level was 23.3 mmol/l.No further information available.

Brand Name
MIO¿
Common Device Name
UNO INSET II 60/6 SC1 BLUE MCAN
MDR Report Key12411868
Report Number3003442380-2021-00417
Device Sequence Number3577238
Product Code FPA
UDI-Device Identifier05705244020337
UDI-Public05705244020337
Combination Product (Y/N)Y
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date12/01/2023
Device Model NumberMMT-943A600
Device Lot Number5342422
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/23/2021
Initial Report FDA Received Date09/02/2021
Usage of Device N
Patient Sequence Number1